Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 20, Number 4

All articles in this issue are freely accessible.

Line-geometric representations for functions of a complex variable
E. J. Wilczynski.
Trans. Amer. Math. Soc. 20 (1919), 271-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501127
On the combination of non-loxodromic substitutions
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 20 (1919), 299-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501128
On a general class of integrals of the form $∫^{∞}_{0}𝜙(t)g(x+t)dt$
R. D. Carmichael.
Trans. Amer. Math. Soc. 20 (1919), 313-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501129
Transformations of surfaces applicable to a quadric
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 20 (1919), 323-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501130
Note on two three-dimensional manifolds with the same group
J. W. Alexander.
Trans. Amer. Math. Soc. 20 (1919), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501131
A general system of linear equations
A. J. Pell.
Trans. Amer. Math. Soc. 20 (1919), 343-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501132
Errata: “On a new treatment of theorems of finiteness” [Trans. Amer. Math. Soc. 20 (1919), no. 3, 203–212; 1501122]
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 20 (1919), 356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501133